# SDR AALA202109275430

- Difficulty date: September 25, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A321-231
- Aircraft serial: 5374
- Aircraft time: 27,026 hours, 10,745 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Psu
- Condition: Miswired
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SEAT ROW ROW #1EF PSU IS NOT PASSING MANUAL MASK DROP TEST. DIAGNOSE AND OPERATIONAL CHECK PSU. FOUND PASSENGER OXYGEN MASK TRIGGER MIS-WIRED AND WIRED CORRECTLY PER AMM 23-73-31 AND AMM 35-23-00-710-001.  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
